Using Indapamide has lowered my potassium levels and I now have to take another pill to counteract this..ridiculous. Should I stop taking Indapamide? Also can low levels of potassium cause hair loss?
Not unless your dr tells you to stop it. Low levels of potassium can mess with your muscles and if its too low it can kill you. I've never heard of it causing hair loss. I lucked out, drinking oj or eating a banana a day brought my potassium up to normal.
- Indapamide Information for Consumers
- Indapamide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Indapamide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Oct 2009 • 1 answer
Updated 18 Apr 2010 • 2 answers
Updated 2 Jun 2010 • 1 answer
Updated 19 Jul 2012 • 4 answers
Acetazolamide - How much potassium should I take daily to counter the depletion caused by this drug?
Updated 29 Aug 2014 • 1 answer